# SDR 95UAL900139

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4717U
- Make and model: Boeing 747122
- Aircraft serial: 19878
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump Shaft
- Part number: 804660
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE NR 4 ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE.  MAIN OIL PUMP DRIVE SHAFT FAILED.  REPLACED ENGINE.
